# SDR 04035411

- Difficulty date: February 4, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3166
- Aircraft time: 7,115 hours, 7,323 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 001D553A1800002
- Condition: Faulty
- Location: Empennage Deice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED A TAIL DEICE SYSTEM FAILURE.  THE EMPENNAGE CROSS BOOT WAS FOUND FAULTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
